Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I had a fever after hysterectomy. What is this fever about & how can I get rid of it ?

I had a total abdominal hysterectomy 5 days back. I have developed a low grade fever 99-100. Initially it was 102 degrees and I was put on IV antibiotic Tienam. I have been given 11 injections and now the fever has reduced to 99-100 range. Today I had my tests for Blood CP, Malarial Parasite and Urine Culture. They were all normal. I have no symptoms. I am eating normally and able to walk as well. If everything is normal what is this fever about ? How can I get rid of it ? Kindly help.
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
it is just your body trying to cope up with your immunity so dont worry it is normal,,drink as much as water you can per day it will wash out your toxins...very soon and fever will go away...follow your line of treatment.
take care
mail me at
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor